How Long Does Wasting Syndrome Last
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
New York University, School of MedicineDear Russell,Before you do anything else, get to see the eye doctor ASAP!Seeing spots can be very dangerous! The kidney problem is an unusual one and not likely to be caused by the medication. You did not mention your T cells and viral load though.... Read more »
Program for Wellness RestorationAnavar is called Oxandrolone (old brand name: Oxandrin).Info: <a href="http://www.thebody.com/Forums/AIDS/Nutrition/Q219923.html" target=_new>Oxandrolone Tips</a> Oxandrolone is the only oral anabolic approved to treat... Read more »
Program for Wellness RestorationIf I was losing weight involuntarily with a calorie intake of over 2000 calories a day (I am assuming your friend is eating well), I would talk to my doctor to have my liver blood flow checked to detect any potential hepatic portal hypertension.... Read more »
Connect With Others
Posted by Anonymous, 4 RepliesI'm sorry to come on board, but I need help. My husband is wasting away. He's newly on meds, but not gaining. It seems as though his buttcheeks are completely gone. I don't know what to do.
I'm afraid. He's down to 120 and losing despite putting... Read more »
Posted by Anonymous, 4 RepliesHi,
Currently, I'm doing a story on the phenomenon, labelled the 'Lazarus Syndrome', that many people living with HIV go through when they add protease inhibitors to their drug regimens.
If you have experienced this phenomenon, I would really like... Read more »
Posted by Anonymous, 2 RepliesPost deleted by TheBody Read more »
Posted by Anonymous, 3 RepliesMy loved one is wasting away, how much weight can a person lose and still get healthier? I am very scared and worried about him. Read more »
Guides for People With HIV